# SDR SWIA200617209

- Difficulty date: August 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 9,160 hours, 7,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL9 HAS 1 CRACKED CLIP AT INBD SIDE, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED WITH NEW CLIP.
